On the purely inseparable closure of rings
Author: Shizuka Sato
Journal: Proc. Amer. Math. Soc. 100 (1987), 619-622
MSC: Primary 13B10; Secondary 13F25
MathSciNet review: 894426
Abstract: Let be commutative rings with identity 1. Let be a higher derivation of . We shall prove in this paper that if is invariant with respect to , the purely inseparable closure of in is invariant with respect to and the formal power series ring is purely inseparably closed in .
Keywords: Purely inseparable algebras, higher derivations
Article copyright: © Copyright 1987 American Mathematical Society